My mom has been receiving Taxol over the last 4 months and has pretty much evey side effect there is but the one that is debilitating is shortness of breath. Her doctor seems to think that there may be another problem not related to the cancer or cancer treatment that is causing this to happen. Her blood is normal and her lungs are clear in fact the catscan showed that her chest and lungs were normal. If it isn't the Taxol causing this what could it possibly be?
Dear Kab42820, Over the internet without ability to evaluate including medical history and physical examination it is difficult to pinpoint the cause of your mother's symptoms. Shortness of breath is a very uncommon side effect of taxol, and severity of which is not reported, and could be related to other conditions or problems.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.